# SDR HEEA077849

- Difficulty date: February 15, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Carbon Seal
- Part number: 412040111105
- Part serial: NA
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CARBON RING PART OF SEAL ASSY CRACKED.
